advertisement
Question
Posted by: Cathy | 2011-11-22

Coming off contraception

hi, i have had 2 x 3 month contrceptive injections - i have not had a proper period since the last 3 month injection was meant to ''expire'', which was in the beginning of October - is this normal? when should i expect it to return to normal? i''ve had minor bleeding, more of a discharge type bleeding than the normal/past flow - should i be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Cathy,

Your question would be more relevant to the gynaecologist expert. This is not within the expertise of a sexologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement